American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.3X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Philip Davis and J. L. Walsh. On representations and extensions of bounded linear functionals defined on classes of analytic functions . Trans. Amer. Math. Soc. 76 (1954) 190-206. MR 0061280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Richard V. Kadison. Infinite general linear groups . Trans. Amer. Math. Soc. 76 (1954) 66-91. MR 0060745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert G. Bartle. Singular points of functional equations . Trans. Amer. Math. Soc. 75 (1953) 366-384. MR 0058859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. H. Cameron and R. E. Fagen. Nonlinear transformations of Volterra type in Wiener space . Trans. Amer. Math. Soc. 75 (1953) 552-575. MR 0059476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ernest L. Griffin. Some contributions to the theory of rings of operators . Trans. Amer. Math. Soc. 75 (1953) 471-504. MR 0059487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. S. Phillips. Perturbation theory for semi-groups of linear operators . Trans. Amer. Math. Soc. 74 (1953) 199-221. MR 0054167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Edwin Hewitt. Linear functions on almost periodic functions . Trans. Amer. Math. Soc. 74 (1953) 303-322. MR 0054169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. Devinatz. Integral representations of positive definite functions . Trans. Amer. Math. Soc. 74 (1953) 56-77. MR 0052691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. L. Kelley and R. L. Vaught. The positive cone in Banach algebras . Trans. Amer. Math. Soc. 74 (1953) 44-55. MR 0054175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] William F. Donoghue and Kennan T. Smith. On the symmetry and bounded closure of locally convex spaces . Trans. Amer. Math. Soc. 73 (1952) 321-344. MR 0049478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Arthur Sard. Approximation and variance . Trans. Amer. Math. Soc. 73 (1952) 428-446. MR 0052688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. L. Kelley. Banach spaces with the extension property . Trans. Amer. Math. Soc. 72 (1952) 323-326. MR 0045940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] H. A. Dye. The Radon-Nikod\'ym theorem for finite rings of operators . Trans. Amer. Math. Soc. 72 (1952) 243-280. MR 0045954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Robert G. Bartle and Lawrence M. Graves. Mappings between function spaces . Trans. Amer. Math. Soc. 72 (1952) 400-413. MR 0047910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. S. Phillips. Spectral theory for semi-groups of linear operators . Trans. Amer. Math. Soc. 71 (1951) 393-415. MR 0044737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Meyer Jerison. Characterizations of certain spaces of continuous functions . Trans. Amer. Math. Soc. 70 (1951) 103-113. MR 0039918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] R. H. Cameron and Ross E. Graves. Additive functionals on a space of continuous functions. I . Trans. Amer. Math. Soc. 70 (1951) 160-176. MR 0040590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Irving Kaplansky. The structure of certain operator algebras . Trans. Amer. Math. Soc. 70 (1951) 219-255. MR 0042066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Mahlon M. Day. Means for the bounded functions and ergodicity of the bounded representations of semi-groups . Trans. Amer. Math. Soc. 69 (1950) 276-291. MR 0044031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jane Cronin. Branch points of solutions of equations in Banach space . Trans. Amer. Math. Soc. 69 (1950) 208-231. MR 0040578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Dwight B. Goodner. Projections in normed linear spaces . Trans. Amer. Math. Soc. 69 (1950) 89-108. MR 0037465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Leopoldo Nachbin. A theorem of the Hahn-Banach type for linear transformations . Trans. Amer. Math. Soc. 68 (1950) 28-46. MR 0032932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] W. F. Eberlein. Abstract ergodic theorems and weak almost periodic functions . Trans. Amer. Math. Soc. 67 (1949) 217-240. MR 0036455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Paul R. Halmos. A nonhomogeneous ergodic theorem . Trans. Amer. Math. Soc. 66 (1949) 284-288. MR 0030708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] R. H. Cameron and W. T. Martin. The transformation of Wiener integrals by nonlinear transformations . Trans. Amer. Math. Soc. 66 (1949) 253-283. MR 0031196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] W. H. Gottschalk and G. A. Hedlund. The dynamics of transformation groups . Trans. Amer. Math. Soc. 65 (1949) 348-359. MR 0030130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Edwin Hewitt. Rings of real-valued continuous functions. I . Trans. Amer. Math. Soc. 64 (1948) 45-99. MR 0026239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] I. M. Sheffer. On $k$-periodic systems of linear equations . Trans. Amer. Math. Soc. 63 (1948) 244-313. MR 0024580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Mahlon M. Day. Some characterizations of inner-product spaces . Trans. Amer. Math. Soc. 62 (1947) 320-337. MR 0022312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] A. T. Lonseth. The propagation of error in linear problems . Trans. Amer. Math. Soc. 62 (1947) 193-212. MR 0022315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2